Lithuanian Mathematical Journal

, Volume 20, Issue 2, pp 134–143 | Cite as

Existence of solutions of the martingale problem on a manifold with boundary

  • R. Mikuleviĉius


Martingale Problem 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    P. Courrege and P. Priouret, Recollement de Processus de Markov, Publ. Inst. Stat. Univ. Paris, Vol. 14 (1965), p. 275.Google Scholar
  2. 2.
    K. Dellasheri, Capacity and Stochastic Processes [Russian translation], Mir, Moscow (1975).Google Scholar
  3. 3.
    B. Grigelionis, “On representations of integral stochastic measures as stochastic integrals with respect to Poisson measure,” Liet. Mat. Rinkinys,11, nNo. 1, 93–108 (1971).Google Scholar
  4. 4.
    B. Grigelionis, “On relative compactness of sets of probability measures in D[O, ∞) (χ),” Liet. Mat. Rinkinys,13, No. 4, 83–96 (1973).Google Scholar
  5. 5.
    R. Mikulevicius, “On the existence and uniqueness of solutions of the martingale problem on a manifold with boundary,” Liet. Mat. Rinkinys,20, No. 1, 99 (1980).Google Scholar
  6. 6.
    N. V. Krylov, “On the isolation of a Markov process from a Markovian system of processes and the construction of quasidiffusion processes,” Izv. Akad. Nauk SSSR, Ser. Mat.,37, No. 3, 691–708 (1973).Google Scholar

Copyright information

© Plenum Publishing Corporation 1981

Authors and Affiliations

  • R. Mikuleviĉius

There are no affiliations available

Personalised recommendations